# SDR SWAA2020062987780

- Difficulty date: May 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBEAM BS 540, BL 0 - RBL 24 WAS CRACKED.  THE FLOORBEAM WAS REPLACED IAW SRM 51-40-02-0G-0, AND DWG 143A0060 REV A.
